# SDR UALA2013032701972

- Difficulty date: March 27, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 92,607 hours, 14,715 cycles
- Engine: Pwa PW4060
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T400422
- Part serial: 301
- Condition: Warning Message
- Location: R3
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE WINDOW EICAS MESSAGE,  RESET DID NOT WORK.  WINDOW HEAT CONTROLLER FAULTED R3 WINDOW.  REMOVED AND REPLACED R3 WINDOW AS PER AMM 56-11-10, OPS CHECKED NORMAL IAW 30-41-00.
